# SDR P5CA9600318

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUSELAGE ACCESS PANEL FORWARD OF RIGHT HAND PACK LOUVER DOOR.  REMOVED DAMAGED AREA, POTTED SAME AND APPLIED DOUBLERS IAW SRM 51-40-02.
